Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A central limit theorem on Heisenberg type groups
HTML articles powered by AMS MathViewer

by Peter Ohring PDF
Proc. Amer. Math. Soc. 113 (1991), 529-536 Request permission

Abstract:

Heisenberg type groups are a class of $2$-step nilpotent Lie groups which have many similarities with Heisenberg groups. In this paper we consider a commutative Banach algebra of radial, bounded, Borel measures on such groups and prove a central limit theorem for measures in this algebra satisfying suitable growth conditions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 60F05
  • Retrieve articles in all journals with MSC: 60B15, 60F05
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 529-536
  • MSC: Primary 60B15; Secondary 60F05
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1045146-7
  • MathSciNet review: 1045146